# SDR R61A201402200310

- Difficulty date: February 20, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 25,031 hours, 18,749 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Pin
- Part number: 1701421700
- Condition: Corroded
- Location: Lt Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT WING FLAP TRACK SUPPORT 2, 3, 4 HARDWARE IS CORRODED.  MX R & R LT WING FLAP TRACK SUPPORT 2, 3, 4 HARDWARE IAW AMM 57-57-31, PN 170-14217-00, PIN.
